Orderamarts: A class of asymptotic martingales. (English) Zbl 0407.60042


60G40 Stopping times; optimal stopping problems; gambling theory
60G44 Martingales with continuous parameter
60G99 Stochastic processes
60G50 Sums of independent random variables; random walks
Full Text: DOI


[1] Astbury, K., Amarts indexed by directed sets, Ann. Probability (1977), in press · Zbl 0378.60017
[2] Bellow, A., Les amarts uniformes, C. R. Acad. Sci. Paris, Ser. A, 284, 1295-1298 (1977) · Zbl 0359.60047
[3] Benyamini, Y.; Ghoussoub, N., Une caracterisation probabiliste de \(l^1\), C. R. Acad. Sci. Paris, Ser. A, 286, 795-797 (1977) · Zbl 0379.60050
[4] Chacon, R. V.; Sucheston, L., On Convergence of vector-valued asymptotic martingales, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 33, 55-59 (1975) · Zbl 0297.60005
[5] Chatterji, S. D., Martingale convergence and the Radon-Nikodym theorem, Math. Scand., 21-41 (1968) · Zbl 0175.14503
[6] Dunford, N.; Schartz, J. T., (Linear Operators (1958), Interscience: Interscience New York), Part I
[7] Edgar, G. A.; Sucheston, L., The Riesz decomposition for vector-valued amarts, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 36, 85-92 (1976) · Zbl 0319.60025
[8] Heinich, H., (Thèse de doctorat (1975), Université Paris VI: Université Paris VI France)
[9] Heinich, H., Martingales asymptotiques pour l’ordre, Ann. Inst. Henri Poincaré (1977), in press · Zbl 0391.60049
[10] Shaeffer, H. H., (Banach Lattices and Positive Operators (1974), Springer-Verlag: Springer-Verlag Berlin/New York) · Zbl 0296.47023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.